BHV_2014_revised.pdf (497.06 kB)
Download file

Pseudo-orbits, stationary measures and metastability

Download (497.06 kB)
journal contribution
posted on 24.11.2016, 11:38 authored by Wael BahsounWael Bahsoun, Huyi Hu, Sandro Vaienti
We characterize absolutely continuous stationary measures (acsms) of randomly perturbed dynamical systems in terms of pseudo-orbits linking the ergodic components of absolutely continuous invariant measures (acims) of the unperturbed system. We focus on those components, called least elements, which attract pseudo-orbits. Under the assumption that the transfer operators of both systems, the random and the unperturbed, satisfy a uniform Lasota-Yorke inequality on a suitable Banach space, we show that each least element is in a one-to-one correspondence with an ergodic acsm of the random system.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Dynamical Systems

Volume

29

Issue

3

Pages

322 - 336

Citation

BAHSOUN, W., HU, H. and VAIENTI, S., 2014. Pseudo-orbits, stationary measures and metastability. Dynamical Systems, 29 (3), pp. 322 - 336.

Publisher

© Taylor & Francis

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2014

Notes

This is an Accepted Manuscript of an article published in Dynamical Systems on 14 Mar 2014, available online: http://www.tandfonline.com/10.1080/14689367.2014.890172

ISSN

1468-9367

eISSN

1468-9375

Language

en